Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Lower back pain, weak legs. Bruises after taking toradol, demerol, verset. Side effects of medicine?

I feel lower back pain incluiding leg weakness. Few weeks ago a doctor gave a order of skelaxin 800mg and ultraset. Both 3 times a day for 7 days. The same week they put me a intramuscular toradol, demerol and verset. After these I noticed few bruises in my legs and arm. Also noticed swollen glands. this week the dr gave a order of Xanax. Now I noticed some bruises again and muscle pain. it could be medicines or another condition?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,   ,   ,   ,  
Internal Medicine Specialist 's  Response
hi there,

Thanks for your query.

You have not mentioned the site of swollen glands. If they are painful, it suggests bacterial infection which has entered the skin through the abrasions. Muscle pain may be due to the infection.

The rashes/bruises may be due to allergic reaction to either oral drugs or injectable drugs.

Consult your treating doctor who will evaluate you and prescribe appropriate treatment for infection; and, switch over to alternative drugs/injections for the other problem.

Hope you are satisfied with the answer.

Dr. Rakesh Karanwal

Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor